Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3938 Publications

2015 | Journal Article | IST-REx-ID: 2034 | OA
B. Bérard, K. Chatterjee, and N. Sznajder, “Probabilistic opacity for Markov decision processes,” Information Processing Letters, vol. 115, no. 1. Elsevier, pp. 52–59, 2015.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2035 | OA
H. Edelsbrunner, G. Jablonski, and M. Mrozek, “The persistent homology of a self-map,” Foundations of Computational Mathematics, vol. 15, no. 5. Springer, pp. 1213–1244, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 2085 | OA
P. Nam and R. Seiringer, “Collective excitations of Bose gases in the mean-field regime,” Archive for Rational Mechanics and Analysis, vol. 215, no. 2. Springer, pp. 381–417, 2015.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2166 | OA
L. Erdös and A. Knowles, “The Altshuler-Shklovskii formulas for random band matrices I: the unimodular case,” Communications in Mathematical Physics, vol. 333, no. 3. Springer, pp. 1365–1416, 2015.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2271 | OA
V. Kolmogorov, J. Thapper, and S. Živný, “The power of linear programming for general-valued CSPs,” SIAM Journal on Computing, vol. 44, no. 1. SIAM, pp. 1–36, 2015.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications